# SDR AALA201808221014

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 53,036 hours, 21,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A812210
- Condition: Corroded
- Location: Bs 440-495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD CARGO ENTRANCE WEB, BETWEEN BS 440 TO 495.   REPLACED THE WEB IAW 51-00-05, AND  DRAWING 143A8330.
